How should the nurse interpret this pattern? | MyMerci
More questions like thisTry ›
Medication Administration

How should the nurse interpret this pattern?

Explanation
Predictable recurrence of Parkinson motor symptoms near the end of a carbidopa-levodopa dosing interval is the wearing-off phenomenon. The nurse should document symptom and dose timing and report the pattern so the prescriber can evaluate the regimen. Peak-dose dyskinesia causes involuntary movement when levodopa effect is greatest, while on-off fluctuations are less predictable. The client should not alter or stop therapy independently.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.